Symmetric/skew-symmetric homogeneous matrix descriptor (regular) differential systems with consistent initial conditions

Athanasios D. Karageorgos, Athanasios A. Pantelous, Grigoris I. Kalogeropoulos

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

1 Citation (Scopus)

Abstract

This paper introduces the results of Thompson's canonical form under congruence for pairs of complex matrices with symmetric and skew symmetric structural properties to the solution of higher order linear matrix homogeneous differential systems. Under this approach, the main equation is divided into five sub-systems whose solutions are derived. Note that the regularity or singularity of matrix pencil predetermines the number of sub-systems. The special properties of such systems may be appeared in engineering and even in some financial models.

Original languageEnglish
Title of host publication2009 IEEE International Conference on Control and Automation, ICCA 2009
Pages966-971
Number of pages6
DOIs
Publication statusPublished - 2009
Externally publishedYes
EventIEEE International Conference on Control and Automation 2009 - Christchurch, New Zealand
Duration: 9 Dec 200911 Dec 2009

Conference

ConferenceIEEE International Conference on Control and Automation 2009
Abbreviated titleICCA 2009
CountryNew Zealand
CityChristchurch
Period9/12/0911/12/09

Cite this